EconPapers    
Economics at your fingertips  
 

Further Developments in the Study of Cointegrated Variables

Norman Swanson ()

Journal of Financial Econometrics, 2010, vol. 8, issue 2, 187-190

Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1093/jjfinec/nbq004 (application/pdf)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Further Developments in the Study of Cointegrated Variables (1995)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:oup:jfinec:v:8:y:2010:i:2:p:187-190

Ordering information: This journal article can be ordered from
https://academic.oup.com/journals

Access Statistics for this article

Journal of Financial Econometrics is currently edited by Allan Timmermann and Fabio Trojani

More articles in Journal of Financial Econometrics from Oxford University Press Oxford University Press, Great Clarendon Street, Oxford OX2 6DP, UK. Contact information at EDIRC.
Bibliographic data for series maintained by Oxford University Press ().

 
Page updated 2025-03-31
Handle: RePEc:oup:jfinec:v:8:y:2010:i:2:p:187-190